MAUDE Adverse Event Report: ACCLARENT, INC. TruDi Navigation System

ACCLARENT, INC. TruDi Navigation System
Catalog Number FG-2000-00
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during sinus functional endoscopic sinus surgery (fess) the surgeon was not willing to proceed with use of image guidance/trudi navigation system (fg-2000-00) due to accuracy issues following registration; image did not align with anatomy after multiple registrations.Patient was re-registered (three 3) times and was reportedly still inaccurate near right and left orbits.The "surgeon then grabbed mdt machine and trudi machine was not used for procedure".It was reported that there was no delay in procedure and no patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
TruDi Navigation System
Common Device Name
TruDi Navigation System
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50819195
Report Number3003418325-2026-00039
Device Sequence Number16126595
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown